# SDR FDEA201104031303

- Difficulty date: April 3, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0503404
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STA XW 638.3059 OTBD FLAP, OTBD FWD HINGE BARREL NUT FITTING SURFACE FOUND CORRODED.  RT WING OTBD FLAP OTBD FWD HINGE BARREL NUT FITTING SURFACE REWORK IAW CMM 20-11-02, REV 69 FOUND WITHIN LIMITS IAW DWG ARC0503, SHT 2, REV BG AND CMM 57-44-09, FIG 601, REV 15.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
